advertisement
Question
Posted by: lee | 2007/04/16

vitaimins while pregnant

hi
i am taking pregnavit, and seperate calcium and magnessiium tablets.
currently i take the pregnavit and the magnessium in the morning and the calcium at night.....

is this the correct way to take it... i get terrible headaches after an hour of taking the morning tablets

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not sure why you are getting heasaches but it doesn't really matter what time you take the tablets.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement